# SDR SROM2008012

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA BS 933 STR 25.5R.  REPAIRED IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 53-30-03, FIGURE 23 (PERMANENT REPAIR), SECTION 1, PARAGRAPH 3., (NDT08-0509).  REFERENCE NON-ROUTINE CARD 602, DATED 03/04/08.
